# SDR SWIA200515947

- Difficulty date: December 4, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 43,750 hours, 53,589 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0118
- Condition: Malfunctioned
- Location: Rudder
- Part time: 12,546 hours, 15,882 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT RUDDER JAMMED AFTER TAKEOFF.  REPLACED LOWER RUDDER ACTUATOR AND RIGGED IAW MM 27-22-02 AND 27-20-00.  OPERATIONAL CHECK GOOD.
